Alert archive / Florida / Special Weather Statements in 2008

Special Weather Statement, NWS Miami, FL

September 9, 2008Miami-Dade County, Monroe County, Florida

NWS Miami, FL issued this special weather statement at Sep 9, 2008, 10:21 AM EDT for Miami-Dade County, Monroe County, Florida. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2008, 10:21 AM EDT (14:21 UTC)
Expired
Sep 9, 2008, 11:30 AM EDT
In force
69 min
Issued by
NWS Miami, FL

Counties Miami-Dade County, FL, Monroe County, FL

The radar

The Miami radar (KAMX), 60 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 2.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2008-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2008-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2105 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 091423
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1021 AM EDT TUE SEP 9 2008

FLZ069-070-073>075-173-174-091530-
MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
FAR SOUTH MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
INLAND MIAMI-DADE FL-COASTAL MIAMI-DADE COUNTY FL-
1021 AM EDT TUE SEP 9 2008

...OUTER RAIN BANDS AFFECTING SOUTHERN MIAMI-DADE AND MAINLAND MONROE
COUNTIES...

AT 1017 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUE TO
INDICATE RAIN BANDS ALONG A LINE EXTENDING FROM 16 MILES WEST OF
CAPE ROMANO TO 16 MILES SOUTHEAST OF OCEAN REEF...MOVING NORTHWEST AT
15 TO 20 MPH. INDIVIDUAL STORMS IN THE RAIN BANDS WERE MOVING TO THE
WEST TO NORTHWEST AROUND 40 MPH.

THIS RAIN BAND WILL AFFECT...

PA-HAY OKEE OVERLOOK...
ROYAL PALM RANGER STATION...
WILDERNESS WATERWAY NORTH...
FLORIDA CITY...
HOMESTEAD MIAMI SPEEDWAY...
HOMESTEAD...
WILDERNESS WATERWAY AREA...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THE STORMS IN THE RAIN ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE
FOR TORNADOES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2521 8050 2518 8063 2514 8066 2518 8087
      2514 8093 2528 8117 2530 8117 2534 8115
      2534 8110 2527 8105 2529 8100 2524 8096
      2533 8097 2539 8115 2570 8128 2573 8134
      2580 8139 2578 8018
TIME...MOT...LOC 1421Z 136DEG 19KT 2580 8194 2521 8008

$$

BAXTER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Sep 9, 4:48 AM EDT, 5 hours 33 minutes earlier.

Area forecast discussion, Sep 9, 4:48 AM EDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
448 AM EDT TUE SEP 9 2008

DISCUSSION...HURRICANE IKE...MOVING NW ALONG THE S CUBAN COAST...
WILL CROSS THE WESTERN TIP OF THE ISLAND THIS AFTERNOON AND EMERGE
INTO THE SE GULF OF MEX. CLOUD COVER CURRENTLY MOVING NORTHWARD OVER
S FLA FROM IKES OUTFLOW WITH HEAVY RAINBANDS ROTATING NW OVER THE
FLA STRAITS AND INTO THE SE GULF OF MEX. AS IKE MOVES NW...RAIN
BANDS WILL CONTINUE TO ROTATE NW THROUGH THE FLA STRAITS AND TOWARD
S FLA AS LOW LEVEL AND UPPER WINDS VEER ESE PULLING AMPLE AND DEEP
MOISTURE OVER S FLA.

FOR THE SHORT TERM...TODAY THROUGH THU..INCREASING CLOUDINESS...
RAIN AND WINDS CAN BE EXPECTED TODAY. DUE TO THE SPEED OF MOVEMENT
...TOTAL RAINFALL AMOUNTS MAY BE LIMITED BUT LOCALIZED FLOODING WILL
BE POSSIBLE AS ANY ONE RAIN BAND CAN TRACK CONTINUOUSLY ACROSS ANY
ONE AREA. GENERALLY 1 TO 2 INCHES MAY FALL OVER THE SOUTHERN TIP OF
THE AREA (MIAMI-DADE AND MAINLAND MONROE COUNTIES). A WIND ADVISORY
WILL REMAIN IN EFFECT TODAY FOR E BROWARD...ALL OF MIAMI-DADE AND
MAINLAND MONROE COUNTIES. SUSTAINED WINDS TONIGHT HAVE BEEN IN THE
LOW TO MID 20S WITH GUSTS 30+ MPH MAINLY CLOSE TO THE E COAST. SPC
STILL HAS S FLA MENTIONED AS HAVING A POTENTIAL FOR ISOLATED BRIEF/
WEAK TORNADOES MAINLY ACROSS THE S TIP AND SW COAST INTO THE GULF.
THE SE WINDS WILL CONTINUE TONIGHT AND DECREASE SOME BUT WITH A HIGH
CHANCE OF RAIN. WED THROUGH THU...THOUGH IKE WILL BE FURTHER W IN
THE GULF...A DEEP MOIST ESE/SE FLOW BETWEEN IKE AND A STRONG DEEP
-LAYERED ATLC RIDGE WILL CONTINUE WITH THE CHANCES OF RAIN LOWER BUT
STILL ABOVE NORMS. MAX TEMPS WILL BE CURTAILED A BIT TODAY DUE TO
CLOUDS/PRECIP WITH SOME REBOUND WED WITH THU MORE NORM. MINS WILL BE
AFFECTED BY WINDS AND WILL BE A BIT HIGHER. THE VERY MOIST TROPICAL
AIR OVER THE AREA MAKES IT QUITE HUMID.

.EXTENDED PERIOD...FRI THROUGH MON... THE ATLC RIDGE BEGINS TO NUDGE
WESTWARD OVER S FLA WITH SOME REDUCTION IN POPS AS SOME DRIER AIR
AND SUBSIDENCE ALOFT MOVES OVER THE AREA.

&&
MARINE...TROPICAL STORM WATCH REMAINS FOR ALL GULF WATERS WITH SMALL
CRAFT ADVISORIES FOR THE LAKE AND ATLC ZONES. FORESEE NO REDUCTION
OF ADVISORIES DUE TO SUSTAINED WINDS AND ATLC SEAS. ATLC SEAS 8 FT
OFF OF PALM BEACH TO 12 FEET OFF OF BROWARD AND MIAMI-DADE TODAY
WITH A 3-5FT SE SWELL POSSIBLE. A TROPICAL STORM WATCH REMAINS IN
EFFECT FOR THE GULF WATERS. AS IKE ENTERS THE GULF LATER TODAY...
GULF SEAS BEGIN TO BUILD DUE TO WINDS BUT A SW SWELL DEVELOPS WHICH
WILL IMPACT THE GULF WATERS MAINLY WED-FRI. DANGEROUS RIP CURRENTS
WILL OCCUR ON THE E COAST BEACHES TODAY BUT WILL DEVELOP AT THE GULF
BEACHES WED.

&&
FIRE WEATHER...NO CONCERNS THIS PERIOD WITH ABUNDANT MOISTURE IN
PLACE.

&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  85  81  88  80 / 70 50 60 50
FORT LAUDERDALE  84  82  88  81 / 80 50 60 50
MIAMI            84  81  88  80 / 80 50 60 50
NAPLES           91  78  90  76 / 80 50 60 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...

FL...WIND ADVISORY FLZ072>FLZ075-FLZ172-FLZ173-FLZ174 UNTIL 8 PM EDT.

AM...SMALL CRAFT ADVISORY AMZ610-AMZ630-AMZ-AMZ651-AMZ670-AMZ671
     UNTIL 8 PM EDT.

GM...SMALL CRAFT ADVISORY GMZ656-GMZ657-GMZ676 UNTIL 8 PM EDT.
     TROPICAL STORM WATCH FOR GMZ656-GMZ657-GMZ676.

&&

LONG TERM...15/JR
SHORT TERM/AVIATION...18/GR
Hazardous weather outlook, Sep 9, 5:14 AM EDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
514 AM EDT TUE SEP 9 2008

FLZ063-066>075-168-172>174-092300-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
514 AM EDT TUE SEP 9 2008

...MONITOR THE LATEST INFORMATION ON HURRICANE IKE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HURRICANE IKE WILL CONTINUE TO MOVE WEST THROUGH WESTERN CUBA
EARLY TODAY AND INTO THE GULF OF MEXICO LATER THIS AFTERNOON.
FOR THE LATEST IMPACTS ON SOUTH FLORIDA FROM HURRICANE IKE, PLEASE
REFER TO THE HURRICANE LOCAL STATEMENT FROM THE NATIONAL WEATHER
SERVICE IN MIAMI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

IMPACTS FROM HURRICANE IKE WILL CONTINUE TO AFFECT SOUTH FLORIDA
THROUGH WEDNESDAY...BEFORE CONDITIONS IMPROVE LATE THIS WEEK.
THERE WILL ALSO BE AN ELEVATED RISK OF RIP CURRENTS FOR BOTH THE
EAST AND WEST COAST BEACHES OF SOUTH FLORIDA THROUGH THE END OF
THE WEEK.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI
WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Sep 9, 7:45 AM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
745 AM EDT TUE SEP 9 2008

FLZ073-074-173-174-091230-
FAR SOUTH MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
INLAND MIAMI-DADE FL-COASTAL MIAMI-DADE COUNTY FL-
745 AM EDT TUE SEP 9 2008

...CLUSTER OF SHOWERS MOVING THROUGH SOUTHERN MIAMI-DADE COUNTY PRODUCING
WIND GUSTS UP TO 50 MPH...

AT 744 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A CLUSTER OF STRONG SHOWERS OVER HOMESTEAD AND KEY LARGO...MOVING
NORTHWEST AROUND 40 MPH.

THESE SHOWERS WILL AFFECT...

NARANJA...
INLIKITA...
HOMESTEAD GENERAL AIRPORT...
ROYAL PALM RANGER STATION...
SHARK VALLEY OBS TOWER...
PA-HAY OKEE OVERLOOK...
HOMESTEAD...
FLORIDA CITY...

AND SURROUNDING COMMUNITIES.

ALSO...THESE SHOWERS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THESE SHOWERS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2522 8084 2579 8083 2558 8033 2533 8033
      2533 8035 2529 8037 2529 8039 2527 8039
      2526 8041 2524 8042 2523 8048 2520 8049
      2521 8053 2519 8054 2519 8059 2517 8064
TIME...MOT...LOC 1145Z 114DEG 36KT 2554 8044 2515 8042

BAXTER
Special weather statement, Sep 9, 8:15 AM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
815 AM EDT TUE SEP 9 2008

FLZ067-068-168-091315-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
815 AM EDT TUE SEP 9 2008

...STRONG SHOWERS MOVING INTO PALM BEACH COUNTY FROM THE ATLANTIC WATERS...

AT 812 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG SHOWERS ALONG A LINE EXTENDING FROM JUNO BEACH TO LAKE
WORTH...MOVING WEST AROUND 40 MPH. THESE SHOWERS WILL BE CAPABLE OF
PRODUCING WIND GUSTS UP TO 50 MPH.

THESE SHOWERS WILL AFFECT...

PALM BEACH GARDENS...
ABERDEEN...
JUPITER FARMS...
CALOOSA...
LION COUNTRY SAFARI...
CANAL POINT...

AND SURROUNDING COMMUNITIES.

ALSO...THESE SHOWERS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THESE SHOWERS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2681 8005 2676 8004 2676 8005 2651 8005
      2668 8075 2675 8071 2676 8070 2677 8070
      2683 8067 2690 8062 2692 8062 2696 8060
      2693 8006 2690 8004 2685 8003
TIME...MOT...LOC 1215Z 105DEG 34KT 2688 8009 2659 8012

BAXTER
Special weather statement, Sep 9, 8:26 AM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
826 AM EDT TUE SEP 9 2008

FLZ069-070-073>075-173-174-091330-
MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
FAR SOUTH MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
INLAND MIAMI-DADE FL-COASTAL MIAMI-DADE COUNTY FL-
826 AM EDT TUE SEP 9 2008

...OUTER RAIN BAND ASSOCIATED WITH HURRICANE IKE MOVING INTO MAINLAND
MONROE AND SOUTHERN MIAMI-DADE COUNTIES...

AT 821 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A RAIN BAND ALONG A LINE EXTENDING FROM 22 MILES SOUTHWEST
OF WILDERNESS WATERWAY NORTH TO KEY LARGO...MOVING NORTHWEST AT 25
MPH. THIS RAIN BAND WILL AFFECT MAINLAND MONROE AND SOUTHERN MIAMI-DADE
COUNTIES DURING THE NEXT HOUR. THERE COULD ALSO BE A FEW STRONG SHOWERS
OVER THIS SAME AREA AHEAD OF THE RAIN BAND.

THIS RAIN BAND WILL AFFECT...

MAHOGANY HAMMOCK...
WILDERNESS WATERWAY SOUTH...
HOMESTEAD BAYFRONT PARK...
HOMESTEAD MIAMI SPEEDWAY...
FLORIDA CITY...
BLACK PT...
SHARK VALLEY...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2529 8108 2525 8095 2527 8095 2530 8096
      2532 8097 2536 8107 2533 8111 2537 8109
      2540 8116 2570 8128 2571 8133 2589 8133
      2580 8079 2556 8031 2533 8034 2520 8049
      2518 8063 2514 8066 2518 8087 2513 8097
TIME...MOT...LOC 1226Z 154DEG 22KT 2550 8148 2514 8047

BAXTER
Special weather statement, Sep 9, 9:16 AM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
916 AM EDT TUE SEP 9 2008

FLZ069-070-073>075-173-174-091430-
MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
FAR SOUTH MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
INLAND MIAMI-DADE FL-COASTAL MIAMI-DADE COUNTY FL-
916 AM EDT TUE SEP 9 2008

...OUTER RAIN BANDS CONTINUE TO MOVE TOWARDS MAINLAND MONROE AND
SOUTHERN MIAMI-DADE COUNTIES...

AT 911 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUE TO
INDICATE AN OUTER RAIN BAND ALONG A LINE EXTENDING FROM 21 MILES SOUTHWEST
OF WILDERNESS WATERWAY NORTH TO 34 MILES EAST OF ROUTE 1/CARD SOUND
ROAD...MOVING NORTHWEST AT 15 TO 20 MPH. AT THE SAME TIME...INDIVIDUAL
STORMS IN THE RAIN BAND WILL MOVE TO THE WEST TO NORTHWEST AROUND 40 MPH.

THIS RAIN BAND WILL AFFECT...

MAHOGANY HAMMOCK...
WILDERNESS WATERWAY SOUTH...
PA-HAY OKEE OVERLOOK...
ROYAL PALM RANGER STATION...
FLORIDA CITY...
HOMESTEAD...
FLAMINGO...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THE STORMS IN THE RAIN BAND ARE DEVELOPING IN AN ENVIRONMENT
FAVORABLE FOR TORNADOES.

RESIDENTS NEAR THE PATH OF THIS RAIN BAND SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2549 8017 2535 8024 2539 8026 2524 8042
      2519 8054 2530 8097 2537 8110 2533 8110
      2535 8115 2535 8112 2570 8128 2582 8144
      2574 8028 2568 8025 2549 8033 2540 8032
      2539 8028 2539 8023 2553 8018
TIME...MOT...LOC 1316Z 128DEG 24KT 2550 8147 2501 7990

BAXTER
Special weather statement, Sep 9, 10:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1021 AM EDT TUE SEP 9 2008

FLZ069-070-073>075-173-174-091530-
MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
FAR SOUTH MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
INLAND MIAMI-DADE FL-COASTAL MIAMI-DADE COUNTY FL-
1021 AM EDT TUE SEP 9 2008

...OUTER RAIN BANDS AFFECTING SOUTHERN MIAMI-DADE AND MAINLAND MONROE
COUNTIES...

AT 1017 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUE TO
INDICATE RAIN BANDS ALONG A LINE EXTENDING FROM 16 MILES WEST OF
CAPE ROMANO TO 16 MILES SOUTHEAST OF OCEAN REEF...MOVING NORTHWEST AT
15 TO 20 MPH. INDIVIDUAL STORMS IN THE RAIN BANDS WERE MOVING TO THE
WEST TO NORTHWEST AROUND 40 MPH.

THIS RAIN BAND WILL AFFECT...

PA-HAY OKEE OVERLOOK...
ROYAL PALM RANGER STATION...
WILDERNESS WATERWAY NORTH...
FLORIDA CITY...
HOMESTEAD MIAMI SPEEDWAY...
HOMESTEAD...
WILDERNESS WATERWAY AREA...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THE STORMS IN THE RAIN ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE
FOR TORNADOES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2521 8050 2518 8063 2514 8066 2518 8087
      2514 8093 2528 8117 2530 8117 2534 8115
      2534 8110 2527 8105 2529 8100 2524 8096
      2533 8097 2539 8115 2570 8128 2573 8134
      2580 8139 2578 8018
TIME...MOT...LOC 1421Z 136DEG 19KT 2580 8194 2521 8008

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 10:37 PM EDTSpecial Marine WarningMFL53 min
Sep 9, 12:01 AM EDTSpecial Marine WarningMFL59 min
Sep 9, 12:55 AM EDTSpecial Marine WarningMFL50 min
Sep 9, 1:31 AM EDTSpecial Marine WarningMFL59 min
Sep 9, 2:35 AM EDTSpecial Marine WarningMFL55 min
Sep 9, 3:25 AM EDTSpecial Marine WarningMFL80 min
Sep 9, 3:59 AM EDTSpecial Marine WarningMFL61 min
Sep 9, 4:07 AM EDTSpecial Weather StatementMFLMonroe53 min
Sep 9, 4:23 AM EDTMarine Weather StatementMFL77 min
Sep 9, 4:56 AM EDTSpecial Marine WarningMFL94 min
Sep 9, 6:12 AM EDTSpecial Marine WarningMFL48 min
Sep 9, 6:30 AM EDTSpecial Marine WarningMFL2 hr
Sep 9, 6:48 AM EDTSpecial Marine WarningMFL57 min
Sep 9, 6:50 AM EDTSpecial Marine WarningMFL115 min
Sep 9, 7:21 AM EDTSpecial Marine WarningMFL48 min
Sep 9, 7:45 AM EDTSpecial Weather StatementMFLMiami-Dade45 min
Sep 9, 8:07 AM EDTSpecial Marine WarningMFL113 min
Sep 9, 8:15 AM EDTSpecial Weather StatementMFLPalm Beach60 min
Sep 9, 8:26 AM EDTSpecial Weather StatementMFLMiami-Dade, Monroe64 min
Sep 9, 8:42 AM EDTTornado WarningMFLCollier, Monroe48 min
Sep 9, 9:02 AM EDTSpecial Marine WarningMFL43 min
Sep 9, 9:22 AM EDTTornado WarningMFLCollier53 min
Sep 9, 9:30 AM EDTSpecial Marine WarningMFL30 min
Sep 9, 9:54 AM EDTSpecial Marine WarningMFL111 min
Sep 9, 10:29 AM EDTTornado WarningMFLMonroe41 min
Sep 9, 11:02 AM EDTSpecial Marine WarningMFL58 min
Sep 9, 11:23 AM EDTSpecial Weather StatementMFLCollier, Miami-Dade, Monroe82 min
Sep 9, 11:54 AM EDTSevere Thunderstorm WarningMFLMiami-Dade29 min
Sep 9, 12:01 PM EDTSpecial Marine WarningMFL119 min
Sep 9, 1:10 PM EDTSpecial Weather StatementMFLMiami-Dade80 min
Sep 9, 1:29 PM EDTSpecial Marine WarningMFL91 min
Sep 9, 1:33 PM EDTTornado WarningMFLMonroe27 min
Sep 9, 1:57 PM EDTSpecial Marine WarningMFL2 hr
Sep 9, 2:23 PM EDTSpecial Weather StatementMFLCollier37 min
Sep 9, 2:28 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Sep 9, 2:35 PM EDTSpecial Weather StatementMFLBroward70 min
Sep 9, 2:48 PM EDTTornado WarningMFLMiami-Dade27 min
Sep 9, 3:18 PM EDTTornado WarningMFLMiami-Dade33 min
Sep 9, 4:06 PM EDTTornado WarningMFLCollier, Monroe39 min
Sep 9, 6:38 PM EDTTornado WarningMFLCollier20 min

Nearby

Special Weather Statements in Florida, 2008Every special weather statement in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.